# SDR CA150915004

- Difficulty date: September 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 12,194 hours
- Engine: Lyc TIO540A2C
- Propeller: Mcauly B3DF36C526
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) WITH THE BOOSTER PUMP ON, THE ENGINE DRIVEN FUEL PUMP WAS FOUND INTERNALY LEAKING THROUGH THE PRESSURE REGULATOR DIAPHRAGM CHAMBER IN TO THE PUMP VENT LINE TO END UP IN THE INDUCTION SYSTEM.  A NEW FUEL PUMP INSTALLED AND FOUND SERVICEABLE.
